# SDR QXEA2011121601372

- Difficulty date: December 11, 2011
- Submitted: December 22, 2011
- Operation: Air carrier
- Aircraft: N401QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4031
- Aircraft time: 25,862 hours, 26,841 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT LOWER AFT NACELLE AFT EXHAUST FINGERNAIL SUPPORT INTERCOSTAL IS CRACKED.  REMOVED CRACKED LT AFT EXHAUST FINGERNAIL SUPPORT INTERCOSTAL IAW SRM 51-42-05-02-01.  MATCH DRILLED NEW EXHAUST CHANNEL TO ACFT IAW SRM 51-40-07-02-01.  INSTALLED NEW EXHAUST CHANNEL IAW SRM 51-42-05-02-01 AND 51-40-15-02-01.
